Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Diagnosed meniers disease. Done MRI. Prescribe soluble aspirin. Ischemic foci are tiny strokes. Advise?

I have had a recent MRI scan carried out as a result of being diagnosed with Menier s Disease. The results were fine apart from a tiny ischemic foci. My GPsays this is a common occurence in women aged 50 and over which I am, but has prescribed soluable aspirin 75mgs a day as a precaution. he says the ischemic foci are tiny strokes and are nothing to be worried about. Can you advise do I carry on as normal or are there things I shouldn t do
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.

tiny ischaemic foci are very common , esp. at your age.

Your GP is right in giving aspirin (75 mg is a small dose , but correct ). I hope you had no contra-indications like ulcer bleeds, severe asthma etc.?

so go ahead. avoid trauma. keep regular health checks. and don't worry !

I hope to have satisfied your query. thanks.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor